NORMALITY AND QUOTIENT IN CROSSED MODULES OVER GROUPOIDS AND 2-GROUPOIDS


Temel S.

KOREAN JOURNAL OF MATHEMATICS, vol.27, no.1, pp.151-163, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.11568/kjm.2019.27.1.151
  • Title of Journal : KOREAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.151-163

Abstract

The aim of this paper is to consider the categorical equivalence between crossed modules within groupoids and 2-groupoids; and then relate normality and quotient in these two categories.